Take Antibiotics After Tetanus Immunization?
Good morning, sorry I want to ask. Last month, I went to a beauty clinic. The doctor was given oral medication doxy plus consumed 2x a day for 2 weeks. But after a week of walking, I got the TT vaccine, and I didn’t take the medicine for 2 weeks. For the rest of the drug is spent or left huh? And one more question if in consuming the medicine then the chest like dredeg gt whether continued or stopped? Thank you..
Hello, thank you for asking at HealthReplies.com
Doxixilin is a tetracycline group of antibiotics. In beauty clinics, this drug is often used to treat acne. Acne is inflammation of the skin on the face, neck or chest that is caused by blocked sebaceous ducts, often accompanied by bacterial infections in the skin. Acne appears on the skin in the form of red spots that can be accompanied by pus. Doxycycline used to treat acne, given in 6-12 weeks.
If there are still pimples, you can re-consume antibiotics. However, if there are no more problems, the drug should not be continued. Do not forget to control with a doctor who prescribes drugs according to the schedule that the doctor has specified yes.
You should wash your face regularly 2 times a day, especially after every activity outside the home. Use a special face wash soap to deal with acne and those that have noncomedogenic writing and oil free.
Thus hopefully useful.